Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Blood in urine and burning while urination after taking abortion pill. Reason?

Hi, I took plan B yesterday around 11am. Then today I had an increase feeling of having to go to the bathroom. Then I started bleeding and thought it was vaginal. But it s blood coming from my urine . I have a feeling of pressure, and burning at the end of peeing. I work until 4pm the day after tomorrow. Will I be ok until then? What s causing this?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

Burning sensation, increased frequency of urination and reddish discoloration of urine are suggestive of urinary tract infection among various other problems that can cause this.

Do you have any fever?

A physical examination by your doctor followed by urine routine examination and microscopy will help in diagnosis. Urine culture may be required.

Hope this helps.
Take care.
Answered: Tue, 2 Apr 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor